# SDR HNAA2019061400172

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 41,500 hours, 27,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE EMERGENCY EXIT LIGHT INOP.... FIX: R&R D SERVICE DOOR HINGE EMEGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000/400-801-A.
